Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe abdominal cramps, diarrhea, vomiting, frequent urination. Inserted IUD cause for symptoms?

About a week ago I woke up during the middle of the night with severe abdominal cramps. I had bad diarhhea, was vomitting, had clammy skin and cold sweats. I was sick throughout the next day so I just assumed I had a touch of the flu or food poisoning . It has been almost a week and I still dont feel right. I wound up in the emergency room two nights ago after I had experienced four hours of throwing up. Everything came back normal. I am starting to think that it has to do with my IUD . I have had the Mirena for a little over a year. Could that be the cause? I have also noticed frequent and urgent urination with no pain or burning.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to HCM
These symptoms are sometime due to IUD.
Take tab . Perinorm oncr a day.
Tab. Zintec 150 mg. Twice a day.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor